

Container Movement Technology Forum and Technical Roundtable Discussion Agenda

Friday, January 26, 2007 AQMD Headquarters 21865 Copley Drive Diamond Bar, CA 91765 Main Auditorium

9:00 a.m.	Welcome	Barry Wallerstein, D.Env. Executive Officer, AQMD
9:05 a.m.	Self-Introductions	Panelists
	Context and Framing of Issues	
9:15 a.m.	Technical Issues and Background	Peter Greenwald Senior Policy Advisor, AQMD
	Forum Presentations	
9:30 a.m.	San Pedro Bay Ports Clean Air Action Plan and Technology Evaluation	Thomas Jelenić Senior Environmental Specialist, Port of Long Beach
9:45 a.m.	Container Movement Process	Art Goodwin Director of Planning, Alameda Corridor Transportation Authority
10:00 a.m.	Clean Technology Options – Overview	Dan Smith Principal, Tioga Group
10:15 a.m.	Break (15 minutes)	
"Zero-Emission" Alternative Technologies		
10:30 a.m.	Electric Dual-mode Trams	Lee Henderson Member of Management Team, Micrin Technologies Corporation
10:45 a.m.	MagLev	Mike Simon Director of Commercial Business Development, General Atomics
11:00 a.m.	Linear Induction	Leslie Olson Texas Transportation Institute
11:15 a.m.	Linear Induction	Bruce Dahnke President and CEO, SkyTech Transportation

Reducing Emissions from Traditional Technologies

11:30 a.m. Railroad & Locomotives Christopher Weaver

President,

Engine, Fuel, & Emissions

Engineering, Inc.

11:45 a.m. Truck Engines Michael Jackson

Senior Director, TIAX LLC

12:00 p.m. **Lunch (60 minutes)**

Roundtable Discussion

1:00 p.m. Moderator: Nancy Pfeffer, President, Network Public Affairs, LLC

Roundtable Participants:

• All morning speakers

• Ken James, California State University at Long Beach

• **Philbert Wong**, Los Angeles County Metro

• Jerry Wood, Gateway Cities Council of Governments

3:30 p.m. Public Comments

Summary and Next Steps

Nancy Pfeffer, Moderator

Agenda Updated January 25, 2007